A 18-year-old female asked:
Disclaimer

my brother has some redness in both of his legs and slightly in his arms that is now gone. the redness now showed up on his cheeks. what could it be?

1 doctor answer
Dr. Nayana Trivedi
38 years experience Internal Medicine
Allergy: Take Benadryl (diphenhydramine) or any anti Histaminics. Mayhem pylori with redness and allergy symptoms. Of you get shortness of breath or wheezing or tightness inchest or throat go to ER
Answered on Jun 8, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 4-year-old female asked:
Dr. James Ferguson
45 years experience Pediatrics
Hard to say: The description is too vague to be specific. Much of rash analysis requires past history, recent exposures, review of vital signs and an exam. If this ... Read More
A 57-year-old female asked:
Dr. Michael Sparacino
36 years experience Family Medicine
See your doctor: This problem can only be solved by seeing your doctor and being evaluated face-to-face. After a thorough examination, your doctor should be able to t ... Read More
2
2 thanks
A 29-year-old female asked:
Dr. James Ferguson
45 years experience Pediatrics
Hard to say: The description is too vague to be specific. Much of rash analysis requires past history, recent exposures, review of vital signs and an exam.
A 20-year-old female asked:
Dr. John Munshower
29 years experience Family Medicine
?HIVES: Sounds like hives/urticaria, but tough to diagnose rashes over the computer. See derm or your PCP for diagnosis and proper treatment. Good luck.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month